Fulltext

Extension of the Chebyshev Method of Quassi-Linear Parabolic P.D.E.S With Mixed Boundary Conditions

توسيع طريقة تشبيشف لتشمل المعادلات التفاضلية الجزئية التكافؤية الشبه خطية ذات شروط حدودية مختلطة

Shawki A. M. Abbas شوقي عبد المطلب عباس

Baghdad Science Journal مجلة بغداد للعلوم
ISSN: 20788665 24117986 Year: 2009 Volume: 6 Issue: 3 Pages: 603-611
Publisher: Baghdad University جامعة بغداد

Abstract

The researcher [1-10] proposed a method for computing the numerical solution to quasi-linear parabolic p.d.e.s using a Chebyshev method. The purpose of this paper is to extend the method to problems with mixed boundary conditions. An error analysis for the linear problem is given and a global element Chebyshev method is described. A comparison of various chebyshev methods is made by applying them to two-point eigenproblems. It is shown by analysis and numerical examples that the approach used to derive the generalized Chebyshev method is comparable, in terms of the accuracy obtained, with existing Chebyshev methods.

اقترح بعض الباحثين طريقة لحساب الحلول العددية لمعادلات تفاضلية جزئية تكافؤية شبه خطية باستخدام طريقة تشبيشف.الغرض من هذا البحث هو توسيع الطريقة لتشمل مسائل ذات شروط حدودية مختلطة. تحليل الأخطاء للمسألة الخطية معطى وطرق شاملة وضعت باستخدامها إلى مسائل ذاتية ذات نقطتين. ووضحنا باستخدام التحليل وأمثلة عددية إن المدخل المستخدم لاشتقاق طريقة تشبيشف العامة يكون قابل للمقارنة بدلالة الدقة المستحصلة مع طرائق تشبيشف الموجودة حالياً.

Keywords

Parabolic P.D.E. --- quasi-Linear --- chebyshev method